Show simple item record

dc.contributor.authorDiaz, Antonio
dc.contributor.authorLibman, Assaf
dc.date.accessioned2013-03-07T12:39:00Z
dc.date.available2013-03-07T12:39:00Z
dc.date.issued2009-12
dc.identifier.citationDiaz , A & Libman , A 2009 , ' Segal's conjecture and the Burnside rings of fusion systems ' , Journal of the London Mathematical Society , vol. 80 , no. 3 , pp. 665–679 . https://doi.org/10.1112/jlms/jdp048en
dc.identifier.issn0024-6107
dc.identifier.otherPURE: 6246108
dc.identifier.otherPURE UUID: 07c21d93-d896-4089-998b-3fe4b2af2e3b
dc.identifier.otherScopus: 70649101401
dc.identifier.urihttp://hdl.handle.net/2164/2699
dc.format.extent15
dc.language.isoeng
dc.relation.ispartofJournal of the London Mathematical Societyen
dc.rightsThis is a pre-copy-editing, author-produced PDF of an article accepted for publication in Journal of the London Mathematical Society following peer review. The definitive publisher-authenticated version Diaz, A & Libman, A 2009, 'Segal's conjecture and the Burnside rings of fusion systems' Journal of the London Mathematical Society, vol 80, no. 3, pp. 665–679 is available online at: http://jlms.oxfordjournals.org/content/80/3/665en
dc.subjectfusion systemsen
dc.subjectBurnside ringen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleSegal's conjecture and the Burnside rings of fusion systemsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1112/jlms/jdp048


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record